# SDR WX0A071980

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD 83
- Aircraft serial: 49763
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 728074
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENG FAILED AFTER TAKEOFF,  ACFT RETURNED TO IAG.  ENG CHANGE IN PROGRESS, ADDITIONAL INFO TO BE SUBMITTED AS IT BECOMES AVAILABLE.
